# SDR ASAA2017052120847

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 36,801 hours, 10,725 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START. FOLLOWED QRH. AFTER 5 MIN RE-ATTEMPTED START AND LIGHT ILLUMINATED AGAIN. GROUNDED - YES. APU LAST FLIGHT LEG FAULT HISTORY SHOWS FAULT LIGHT MAINTENANCE MESSAGE 49-61157, ECU INTERNAL FAILURE. PERFORMED APU BITE PER FIM 49-60 TASK 804. PERFORMED APU BITE PER FIM 49-60 TASK 801. NO MAINTENANCE MESSAGES WERE SHOWN ON CURRENT STATUS PAGE. APU STARTED NORMALLY.
